Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Icelight

...Please tell me Stievamycin Gel has an initial..

Short Story: I was on Tetracycline for 3 months, got rid of *all* pimples, no more showed up. All that remained was some unsightly blackheads on my cheeks and forehead.

So, my doctor prescribed "Normal Strength" Stievamycin gel (0.025% tretinoin, 4% Eryo...somethingorother biggrin.gif). I've been using it for about 2 - 2 1/2 weeks now...

Everything was going good at first, some of the blackheads just came right out! Now, however, one side of my face has been developing a few small-ish red bumps. Some are where my blackheads are, some are a bit lower ...

Would this be just a normal initial breakout that will *hopefully* go away?

I am so worried that my face will go back to the way it was. It wasn't THAT bad before, but I don't want to have to have a face with red-spots on it...I was just finding myself able to speak face-to-face confidentely with people and now this...

Share this post


Link to post
Share on other sites
Short Story: I was on Tetracycline for 3 months, got rid of *all* pimples, no more showed up. All that remained was some unsightly blackheads on my cheeks and forehead.

So, my doctor prescribed "Normal Strength" Stievamycin gel (0.025% tretinoin, 4% Eryo...somethingorother biggrin.gif). I've been using it for about 2 - 2 1/2 weeks now...

Everything was going good at first, some of the blackheads just came right out! Now, however, one side of my face has been developing a few small-ish red bumps. Some are where my blackheads are, some are a bit lower ...

Would this be just a normal initial breakout that will *hopefully* go away?

I am so worried that my face will go back to the way it was. It wasn't THAT bad before, but I don't want to have to have a face with red-spots on it...I was just finding myself able to speak face-to-face confidentely with people and now this...

Share this post


Link to post
Share on other sites

Does anyone else know for sure if Stievamycin Gel causes an initial breakout?

Because if this isn't an initial breakout, and just my acne coming back since I've stopped antibiotics I'm going back to my doctor sad.gif

Share this post


Link to post
Share on other sites

i'm here icelight and i feel for you. i'm having a bad initial break-out. i'm taking oral anti-biotics as well. and yeah, hopefully, my acne will just die out. let me know what's working for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×